Proceedings of the Japan Academy

On an algebraic model for von Neumann algebras, II

Hiroshi Takai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46Number 10, Supplement (1970), 1091-1095.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526499

Digital Object Identifier
doi:10.3792/pja/1195526499

Mathematical Reviews number (MathSciNet)
MR0300104

Zentralblatt MATH identifier
0236.46068

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Takai, Hiroshi. On an algebraic model for von Neumann algebras, II. Proc. Japan Acad. 46 (1970), 1091--1095. doi:10.3792/pja/1195526499. https://projecteuclid.org/euclid.pja/1195526499


Export citation

References

See also

  • Part I: Hiroshi Takai. On an algebraic model for von Neumann algebras. Proc. Japan Acad., Volume 46, Number 9 (1970), 941--943.